Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 55, Number 191

All articles in this issue are freely accessible.

Parallel multilevel preconditioners
James H. Bramble, Joseph E. Pasciak and Jinchao Xu.
Math. Comp. 55 (1990), 1-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023042
Optimal-order nonnested multigrid methods for solving finite element equations. I. On quasi-uniform meshes
Shangyou Zhang.
Math. Comp. 55 (1990), 23-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023054
Linear elliptic difference inequalities with random coefficients
Hung Ju Kuo and Neil S. Trudinger.
Math. Comp. 55 (1990), 37-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023049
Boundedness of dispersive difference schemes
Donald Estep, Michael Loss and Jeffrey Rauch.
Math. Comp. 55 (1990), 55-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023047
Viscous splitting for the unbounded problem of the Navier-Stokes equations
Lung-An Ying.
Math. Comp. 55 (1990), 89-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023053
A direct boundary element method for Signorini problems
Hou De Han.
Math. Comp. 55 (1990), 115-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023048
A differential delay equation arising from the sieve of Eratosthenes
A. Y. Cheer and D. A. Goldston.
Math. Comp. 55 (1990), 129-141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023043
Local convergence theory of inexact Newton methods based on structured least change updates
José Mario Martínez.
Math. Comp. 55 (1990), 143-167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023050
Rayleigh quotient iteration for nonsymmetric matrices
Steve Batterson and John Smillie.
Math. Comp. 55 (1990), 169-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023041
On computations with dense structured matrices
Victor Pan.
Math. Comp. 55 (1990), 179-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023051
A characterization theorem for the discrete best monotonic approximation problem
I. C. Demetriou.
Math. Comp. 55 (1990), 191-195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023046
Convergence of extended Lagrange interpolation
Giuliana Criscuolo, Giuseppe Mastroianni and Donatella Occorsio.
Math. Comp. 55 (1990), 197-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023044
Convergence properties of a class of product formulas for weakly singular integral equations
Giuliana Criscuolo, Giuseppe Mastroianni and Giovanni Monegato.
Math. Comp. 55 (1990), 213-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023045
Linear combinations of orthogonal polynomials generating positive quadrature formulas
Franz Peherstorfer.
Math. Comp. 55 (1990), 231-241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023052
On estimates for the weights in Gaussian quadrature in the ultraspherical case
Klaus-Jürgen Förster and Knut Petras.
Math. Comp. 55 (1990), 243-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023758
Numerical evaluation of Cauchy principal value integrals with singular integrands
Philip Rabinowitz.
Math. Comp. 55 (1990), 265-275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023768
Lower bounds for the discrepancy of inversive congruential pseudorandom numbers
Harald Niederreiter.
Math. Comp. 55 (1990), 277-287
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023766
Error estimates arising from certain pseudorandom sequences in a quasirandom search method
Ricardo A. Mitchell.
Math. Comp. 55 (1990), 289-297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023765
Sieved partition functions and $q$-binomial coefficients
Frank Garvan and Dennis Stanton.
Math. Comp. 55 (1990), 299-311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023761
On the computation of a table of complex cubic fields with discriminant $D>-10^{6}$
Gilbert W. Fung and H. C. Williams.
Math. Comp. 55 (1990), 313-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023760
A deterministic algorithm for solving $n=fu^{2}+gv^{2}$ in coprime integers $u$ and $v$
Kenneth Hardy, Joseph B. Muskat and Kenneth S. Williams.
Math. Comp. 55 (1990), 327-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023762
Quadratic polynomials which have a high density of prime values
G. W. Fung and H. C. Williams.
Math. Comp. 55 (1990), 345-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023759
Explicit bounds for primality testing and related problems
Eric Bach.
Math. Comp. 55 (1990), 355-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023756
Largest known twin primes
B. K. Parady, Joel F. Smith and Sergio E. Zarantonello.
Math. Comp. 55 (1990), 381-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023767
The Carmichael numbers to $10^{12}$
Gerhard Jaeschke.
Math. Comp. 55 (1990), 383-389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023763
Reviews and Descriptions of Tables and Books
Math. Comp. 55 (1990), 391-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda: “On the dimension of bivariate superspline spaces” [Math. Comp. 53 (1989), no. 187, 219–234; MR0969483 (90c:41014)]
Charles Chui and Tian Xiao He.
Math. Comp. 55 (1990), 407-409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023757
Corrigenda
Math. Comp. 55 (1990), 407-409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions